umm it could be implantation bleeding, but spotting between periods can also result from using the pill/patch for birth control or from some stds or from just menstrual irregularity. take a pregnancy test and if it still concerns you, you may want to see a doctor. hope that helps.
I too have had spotting recently which has never happened before. I actually though I was starting my period and It stopped. I am wondering why I got this. I still haven't got my period yet and it's been a week since the spotting. I'm not on birth control nor have I been for a while. I did take a pregenancy test 1 week before the spotting due to cramps and it was negative. Is this normal? If I was spotting du to pregnancy wouldn't have shown up on the test I took or maybe I was ovulating or something else is going on. Confused...
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.